# SDR SWAA2022051901964

- Difficulty date: May 2, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A7500Y22
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS 947 AND S-25R AT AFT CARGO COMPARTMENT 2022-259461 / [01] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWIN # 147A7500 REV - SEE INDIVIDUAL SIGNOFF BELLOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947 AND S-25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWIN # 147A7500 REV - SEE INDIVIDUAL SIGNOFF BELLOW. Ï¿½TEM RII
